# SDR 2012FA0000548

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: General aviation
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- Aircraft time: 26,519 hours, 28,935 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 85730404108
- Condition: Cracked
- Location: Rt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT FAIRING ATTACHMENT ANGLE CRACKED.  R & R RIGHT WING ROOT FAIRING ATTACHMENT ANGLE.
